# SDR USAA2009070991773

- Difficulty date: June 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FLOORBEAM AT BS 658, RBL 24.8.  REPAIRED FLOORBEAM AT BS 658, RBL 24.8 IAW US AIRWAYS EA 101230.
